# SDR ASOA2016030914639

- Difficulty date: March 9, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N855AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7395
- Aircraft time: 35,577 hours, 32,501 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING PLANK ACCESS HOLE 650AB HAS CORROSION.  COMPLIED WITH ECTC REO 600-57-81 C/W IAW REO 601R-57-21-030, REV L.  BLENDED AREA WHERE PITTING CORROSION WAS STILL PRESENT, IAW EO 600-57-81. COMPLIED WITH ECTC EO 600-57-81 C/W REV K.
